# SDR 02022501

- Difficulty date: February 10, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N506N
- Make and model: Boeing 757236
- Aircraft serial: 24771
- Aircraft time: 31,978 hours, 12,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5246U6
- Condition: Corroded
- Location: Fuselage
- Part time: 31,978 hours, 12,045 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CORROSION WAS FOUND ON FLOOR SUPPORT BS 1675, RBL 56, WL 208.  CORROSION CLEANED UP, DETERMINED TO BEYOND ACCEPTABLE LIMITS.  REPLACED FLOOR SUPPORT.
